MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C146E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Septic Shock (2068); Confusion/ Disorientation (2553); Respiratory Insufficiency (4462)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e tlw1616c146e, serial/lot #: (b)(6), ubd: 19-sep-2025, udi#: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An endurant iis stent graft system was implanted as part of the advance study for the treatment of abdominal aortic aneurysm.It was reported that during the index procedure, the patient required a left renal stent due to an encroachment of the endurant iis bifurcate accidently and partial coverage of the renal artery.The patient had continued complaints of left flank pain following the procedure and a ct three days later showed a hyperenhancement of the kidney involving the mid portion and lower pole concerning a left renal infract.It was reported 6 days post index procedure, the patient experienced respiratory decompensation and altered mental status, requiring intubation and transfer to icu. a bronchoalveolar lavage (bal) was performed, revealing proteus mirabilis. the patient required v asopressors underwent exploratory laparotomy due to concern of ischemic bowel, however, no ischemia was noted. the patient required prolonged hospitalization and underwent chest x-rays (cxr) and ct imaging.The patient was treated for septic shock with antibiotic therapy.The site assessed the septic shock as not related to the index procedure, device or underlying condition.The sponsor assessed the septic shock as possibly related to the index procedure due to the onset of septic shock within one week of the procedure, but not related to the study device or underlying condition.The site assessed the renal infract as having a causal relationship to the index procedure, not related to the study device or underlying disease, the sponsor assessed it as having a causal relationship to the index procedure (due to renal stent implanted in the index procedure) and not related to study device or an underlying disease.The cause of the accidental coverage of the renal artery during the index procedure was reported as due to technical error by the surgeon and also a short aortic neck.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information received : it was reported that the patient recovered from the sceptic shock 14 days post the index procedure.The patient also recovered from the left renal infarct and was discharged 23 days post the index procedure.It was stated that the patient had a planned discharge to a rehab facility 20 days post the index procedure but prior to discharge the patient was found to have decreased mental status and the discharge was cancelled.A ct of the head/abdomen and pelvis was completed which was unremarkable.The patient returned to baseline mental status the following day and the discharge was rescheduled.This led to a prolongation of existing hospitalization.The patient recovered 19 days post the index procedure was discharged.The site assessed the altered mental status as not related to study device , study procedure or an underlying condition or disease.The sponsor assessed it as possibly related to the study procedure and not related to the study device or an underlying condition or disease.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20244286
Report Number9612164-2024-04258
Device Sequence Number7282153
Product Code MIH
UDI-Device Identifier00763000519957
UDI-Public00763000519957
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model NumberETLW1616C146E
Device Catalogue NumberETLW1616C146E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/18/2024
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite